On the Bivariate Spectral Homotopy Analysis Method Approach for Solving Nonlinear Evolution Partial Differential Equations

Motsa, S. S. . Abstract and Applied Analysis 2014. 2014 (350529) :-

Locate this article in:

Bibtex

@article{CIS-315119,
  Author = {Motsa, S. S.},
  Title = {On the Bivariate Spectral Homotopy Analysis Method Approach for Solving Nonlinear Evolution Partial Differential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {350529},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles